Latest update ( fatigue )

I really couldn't stand it any longer so I rang the rheumy advice line. As I started on sulphasalazine 3 weeks ago as well as 20mg MTX and hydroxy she advised me to stop taking the sulpha and to give her another ring in a weeks time to see if it is the meds that is causing the fatigue, if not she will think again to try to get me stablised. Hers hoping it is just the sulpha!!!!! Xx

7 Replies

oldestnewest
  • Good news, hope that helps x

  • So, now it's a case of wait & see but, & this is to help yourself not to see if it is the SSZ, do try & be aware of what your body's telling you & if it's saying slow down then do! You're not being lazy, just recharging.

    I know it can be difficult sorting when you've done too much til it's to late so you're looking for early warning signs. You'll get to know them even if takes a few more stupidly fatigued days. Hugs to soothe you ((x)) :)

  • Hi DD hope it all works out for you and you get some energy soon hugs to you x

  • Thanks to all my cyber friends you have all been wonderful. Massive learning curve to not overdo things and REST. Xx

  • I'm not on any meds and I'm so tired most of the time, I need a nap every day x

  • I hope you start feeling better soon! I am very surprised at the advise you've been given. In my six years with RA I've never had such a short period on a med and was always under the impression that fatigue was a result of constant pain, frustration and asking too much from my body. Just goes to show how varied treatment still is depending on who looks after you. Wish you all the best. Hugs.

  • Sulfasalazine nearly finished me off, huge red weals all over my bum, intolerable itching and incapacitating lethargy.

    Managed 10 days before being taken off it.

    If you perk up a bit now it just might be a reaction to the Sulfa.

    Hope you recover soon x

You may also like...